Publications supported by the ERC Consolidator Project LADIST

All research papers supported by the ERC project LADIST are freely available for download from the preprint server arXiv. At the time of the acceptance for publication, the publications with the authors affiliated with the University of Warwick are also deposited to Warwick Research Archive Portal for a full compliance with the open access rules of the RCUK.


Research papers

Authors and title arXiv link Publication status
T. F. N. Chan, A. Grzesik, D. Kráľ, J. A. Noel: Cycles of length three and four in tournaments arXiv:1902.00572 accepted to Journal of Combinatorial Theory, Series A
T. F. N. Chan, A. Grzesik, D. Kráľ, J. A. Noel: Cycles of length three and four in tournaments conference version of the above paper Proceedings of Eurocomb'19, Acta Mathematica Universitatis Comenianae 88 (2019), 533-539
T. F. N. Chan, D. Kráľ, J. A. Noel, Y. Pehova, M. Sharifzadeh, J. Volec: Characterization of quasirandom permutations by a pattern sum arXiv:1909.11027 submitted
J. W. Cooper, A. Grzesik, A. Kabela, D. Kráľ: Packing and covering directed triangles asymptotically arXiv:1909.07120 submitted
J. W. Cooper, D. Kráľ, T. Martins: Finitely forcible graph limits are universal arXiv:1701.03846 Advances in Mathematics 340 (2018), 819-854
J. W. Cooper, D. Kráľ, T. Martins: Finite forcibility and computability of graph limits arXiv:1701.03846v1 obsolete because of the newer version
A. N. Day, V. Falgas-Ravry, R. Hancock: Long paths and connectivity in {1}-independent random graphs arXiv:1909.13771 submitted
Z. Dvořák, D. Kráľ, B. Mohar: Graphic TSP in cubic graphs arXiv:1608.07568 Proceedings of 34th International Symposium on Theoretical Aspects of Computer Science (STACS'17), LIPIcs vol. 66, article no. 27, 2017, 13pp
Z. Dvořák, J. Venters: Triangle-free planar graphs with small independence number arXiv:1702.02888 European Journal of Combinatorics 76 (2019), 88-103
J. Gajarský, D. Kráľ: Recovering sparse graphs arXiv:1709.09985 Proceedings of 43th International Symposium Mathematical Foundations of Computer Science 2018 (MFCS'18), LIPIcs vol. 117, article no. 29, 2018, 15pp
R. Glebov, C. Hoppen, T. Klimošová, Y. Kohayakawa, D. Kráľ, H. Liu: Densities in large permutations and parameter testing arXiv:1412.5622
(revision of an earlier paper)
European Journal of Combinatorics 60 (2017), 89-99
R. Glebov, T. Klimošová, D. Kráľ: Infinite dimensional finitely forcible graphon arXiv:1404.2743
(revision of an earlier paper)
Proceedings of the London Mathematical Society 118 (2019), 729-1016
R. Glebov, D. Kráľ, J. Volec: Compactness and finite forcibility of graphons arXiv:1309.6695
(revision of an earlier paper)
Journal of the European Mathematical Society 21 (2019), 3199–3223
A. Grzesik, P. Hu, J. Volec: Minimum number of edges that occur in odd cycles arXiv:1605.09055 Journal of Combinatorial Theory, Series B (2018) In Press, Available online
A. Grzesik, D. Kráľ, L. M. Lovász: Elusive extremal graphs arXiv:1807.01141 submitted
A. Grzesik, D. Kráľ, L. M. Lovász: Extremal graph theory and finite forcibility wrap:88890
(conference version of the paper "Elusive extremal graphs")
Proceedings of Eurocomb'17, Electronic Notes in Discrete Mathematics 61C (2017), 541-547
J. Hladký, P. Hu, D. Piguet: Komlós's tiling theorem via graphon covers arXiv:1607.08415 Journal of Graph Theory 90 (2019), 24-45
J. Hladký, P. Hu, D. Piguet: Tilings in graphons arXiv:1606.03113 submitted
T. Hubai, D. Kráľ, O. Parczyk, Y. Person: More non-bipartite forcing pairs arXiv:1906.04089 Proceedings of Eurocomb'19, Acta Mathematica Universitatis Comenianae 88 (2019), 819-825
K. Kloster, D. Kráľ, D. B. Sullivan: Walk entropy and walk-regularity arxiv:1708.09700 Linear Algebra and its Applications 546 (2018), 115-121
M. Koutecký, D. Kráľ: A row-invariant parameterized algorithm for integer programming arXiv:1907.06688 submitted
D. Kráľ, B. Lidický, T. Martins, Y. Pehova: Decomposing graphs into edges and triangles arXiv:1710.08486 Combinatorics, Probability and Computing 28 (2019), 465-472
D. Kráľ, L. M. Lovász, J. A. Noel, J. Sosnovec: Finitely forcible graphons with an almost arbitrary structure arXiv:1809.05973 submitted
D. Kráľ, T. Martins, P. Pach, M. Wrochna: The step Sidorenko property and non-norming edge-transitive graphs arXiv:1802.05007 Journal of Combinatorial Theory, Series A 162 (2019), 34-54
D. Kráľ, S. Norin, J. Volec: A bound on the inducibility of cycles arXiv:1801.01556 Journal of Combinatorial Theory, Series A 161 (2019), 359-363
H. Liu, P. Pach: The number of multiplicative Sidon sets of integers arXiv:1808.06182 Journal of Combinatorial Theory, Series A 165 (2019), 152-175
H. Liu, P. Pach, R. Palincza: The number of maximum primitive sets of integers arXiv:1805.06341 submitted
R. Nenadov, Y. Pehova: On a Ramsey-Turán variant of the Hajnal-Szemerédi theorem arXiv:1806.03530 submitted
P. Pach: An improved upper bound for the size of the multiplicative 3-Sidon sets arXiv:1801.08733 submitted
P. Pach: Monochromatic solutions to x+y=z2 in the interval [N,cN4] arXiv:1805.06279 accepted to Bulletin of the LMS

Survey papers

The project also supported the following survey paper prepared for the 27th British Combinatorial Conference, which will be held in Birmingham in June 2019.

A. Grzesik, D. Kráľ: Analytic representations of large graphs.


Funding information

ERC logo   This project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 648509). H2020 logo